On global consistency of a bivariate survival estimator under univariate censoring
AbstractSimple extensions of the nonparametric bivariate survival estimator of Lin and Ying (Biometrika 80 (1993) 573) are proposed which permit consistent estimation over the entire support of the censored data distribution. These extensions utilize a simple class of stopping times. Large sample uniform consistency of the proposals is also established.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 56 (2002)
Issue (Month): 4 (February)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Kosorok, Michael R. & Gangnon, Ronald E., 2006. "Resolving the tail instability in weighted log-rank statistics for clustered survival data," Statistics & Probability Letters, Elsevier, vol. 76(3), pages 304-309, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.